Extended release Capsule shaped tablets Gluten free Relieves minor aches
and pains Temporarily reduces fever Extended release 100% Satisfaction guaranteed with all Walgreens products or your money back.
50 Pouches of 2 Caplets Each. Pain Reliever Fever Reducer
Contains No Aspirin 500mg Each Temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain ...